American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information
View Article: PDF

[2] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information
View Article: PDF

[3] John S. Kauta. Hereditary orders in the quotient ring of a skew polynomial ring. Proc. Amer. Math. Soc. 140 (2012) 1473-1481. MR 2869132.
Abstract, references, and article information
View Article: PDF

[4] Chen-Lian Chuang and Yuan-Tsung Tsai. Symmetric Utumi quotient rings of Ore extensions by skew derivations. Proc. Amer. Math. Soc. 138 (2010) 3125-3133. MR 2653937.
Abstract, references, and article information
View Article: PDF

[5] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Shirvani and J. Z. Gonçalves. Free products arising from elements of finite order in simple rings. Proc. Amer. Math. Soc. 133 (2005) 1917-1923. MR 2137855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ronald S. Irving. Primitive noetherian algebras with big centers. Proc. Amer. Math. Soc. 129 (2001) 1587-1593. MR 1814084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] James J. Zhang. A note on GK dimension of skew polynomial extensions. Proc. Amer. Math. Soc. 125 (1997) 363-373. MR 1350966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Miguel Ferrero. Prime ideals in polynomial rings in several indeterminates. Proc. Amer. Math. Soc. 125 (1997) 67-74. MR 1363458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] K. R. Goodearl and E. S. Letzter. Skew polynomial extensions of commutative Noetherian Jacobson rings . Proc. Amer. Math. Soc. 123 (1995) 1673-1680. MR 1254840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] K. R. Goodearl and E. S. Letzter. Prime factor algebras of the coordinate ring of quantum matrices . Proc. Amer. Math. Soc. 121 (1994) 1017-1025. MR 1211579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Raymond A. Beaulieu and Anders Jensen. Exact embeddings into Artinian rings . Proc. Amer. Math. Soc. 118 (1993) 391-399. MR 1129872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] L. G. Kovács. Semigroup algebras of the full matrix semigroup over a finite field . Proc. Amer. Math. Soc. 116 (1992) 911-919. MR 1123658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] A. A. Klein. Free subsemigroups of domains . Proc. Amer. Math. Soc. 116 (1992) 339-341. MR 1096212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1